Elastic symmetries of defective crystals

Parry, Gareth P. (2010) Elastic symmetries of defective crystals. Joural of Elasticity, 101 (1). pp. 101-120. ISSN 0374-3535

Full text not available from this repository.


I construct discrete and continuous crystal structures that are compatible with a given choice of dislocation density tensor, and (following Mal’cev) provide a canonical form for these discrete structures. The symmetries of the discrete structures extend uniquely to symmetries of corresponding continuous structures—I calculate these symmetries explicitly for a particular choice of dislocation density tensor and deduce corresponding constraints on energy functions which model defective crystals.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/1013031
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s10659-010-9254-9
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s10659-010-9254-9
Depositing User: Parry, Dr Gareth
Date Deposited: 17 Oct 2014 16:27
Last Modified: 04 May 2020 20:25
URI: https://eprints.nottingham.ac.uk/id/eprint/27630

Actions (Archive Staff Only)

Edit View Edit View